Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Possibly TMI but Dr. wont get back to me till monday and Im wondering if something is wrong

Ok so I had my daughter on January 2nd...everything was normal, very small tear but healed just fine. Anyways, I started the pill (birth control) about two or three weeks ago and wasnt supposed to start my period till next week. However I started it on the third...AND ITS STILL GOING! At first I was just like whatever maybe my cycle is just off cuz its my first period since delivery ect ect. But now is been almost TWO WEEKS. I tried calling the Dr. on Friday but they were short Dr.s and were really busy so they said I couldnt talk to a dr. till monday.
So if it can wait till monday it must not be that big of a deal? Is it possible that the birth controll could cause it somehow?
Im not too worried im just wondering if anyone might know whats going on with me. LOL

Answer Question
 
ArmyWifeNewMom

Asked by ArmyWifeNewMom at 2:22 AM on Mar. 15, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • As long as there aren't large clots or too much bleeding (3 pads an hour). Your hormones can take MONTHS to get back together....I wouldn't worry about it. Oh the joys of having children....THEY MESS with your hormones!!!! Good luck!
    Anonymous

    Answer by Anonymous at 2:25 AM on Mar. 15, 2009

  • when i have started birthcontrol or just stopped taking bc it has caused me to have 2 week long periods before, actually i had one that lasted a month when i was on the bc patch. it was terrible. i agree with the first post though. if it is still super heavy and has clots then definately get it checked out. my really long periods were light somewhat so i never worried. man gotta love hormones.
    Alina456

    Answer by Alina456 at 2:30 AM on Mar. 15, 2009

  • so should i keep taking it?
    ArmyWifeNewMom

    Answer by ArmyWifeNewMom at 2:38 AM on Mar. 15, 2009

  • I was put on birth control to treat my endometriosis. I was put on Seasonale with is designed to only give you 4 periods a year. I literally bled for 10 weeks. Any kind of hormone can really jack with your system. You still haven't run the course of the hormonal imbalance from the pregnancy which may be why these additional hormones are wreaking such havoc on you now. I would continue to take them unless you are clotting (like fist sized) or soaking through 3 pads an hour. In that case, call the ER or an Urgent Care facility.
    Mom1Stepmom1

    Answer by Mom1Stepmom1 at 3:08 AM on Mar. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.